MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Codes Material Puncture/Hole (1504); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This summary report covers malfunction events that occurred between (b)(6) 2024.This vmsr summarizes one malfunction event involving three medline handheld pvc aneroids (catalog number mds9380).The account reported large openings and holes where the tubing connects to the cuffs, causing the cuffs not to inflate or hold pressure.Evaluation of the three returned devices confirmed that all three cuffs leaked near the tubing-to-bladder connection and slowly deflated during testing.No patient information was available.No patient or user injuries were reported.
 
Additional Manufacturer Narrative
This vmsr submission is part of a retrospective data remediation review.The included event represents one malfunction event that medline became aware of during q4 2024.Associated lot numbers: 65123120002 and 65124010002.Associated di: (b)(4).No serial numbers were available.One malfunction event involving three devices is summarized in this report.Three devices were returned to the manufacturer and evaluated.The devices were not labeled for single use.No devices were identified as reprocessed.Two devices had documented prior use of approximately five months and ten months; the third had been salvaged for parts and was returned without the bulb and gauge.The account reported three medline handheld pvc aneroids, catalog number mds9380, with large openings and holes where the tubing connects to the cuffs, causing the cuffs not to inflate or hold pressure.Medline quality received all three devices, two with a bulb and gauge and one without a bulb and gauge and performed visual inspection and functional testing.Visual inspection found no significant cosmetic damage.Each cuff was inflated to 300 mmhg; all three cuffs failed to hold pressure and slowly deflated.Leaks were identified near the tubing, with holes where the tubing meets the bladder bag, confirming the reported malfunction.Based on the sample evaluation and complaint details, the root cause was determined to be a supplier/vendor issue related to a known lack of process validation under (b)(4); the investigation identified a manufacturing process problem and concluded a manufacturing deficiency.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available, this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50897661
Report Number1417592-2026-50888
Device Sequence Number18819325
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown